# SDR SIMA202002065007

- Difficulty date: February 5, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 47,667 hours, 42,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER EXIT MARKER ON RH CABIN EMERGENCY DOOR SHROUD FAILS TO ILLUMINATE.-C/A-T/S IAW WM 33-50-50. REMOVED AND REPLACED #5 INVERTER IAW AMM 33-50-11. OPC GOOD.
